# SDR ASAA2019050629256

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,914 hours, 13,228 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN LUBE SPACERS NR 3,5,8,910,11,13,14,16,17,18,19,20,21,22,23, AND 24 ELASTOMER STRIPS DISBONDED. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE FAN LUBE SPACERS NR3,5,8,9,10,11,13,14,16,17,18,19,20,21,22,23, AND 24 ELASTOMER STRIPS.
